| Model Number |
02.12.E0513FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 april 2025: lot 2409807: (b)(4) items manufactured and released on 28-may-2024.Expiration date: 2029-may-10.No anomalies found related to the problem.To date, only the item of the complaint has been sold.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient had a knee infection and the pathogen is unknown.At about 2 months post primary, the surgeon performed a washout and revised the liner.The surgery was completed successfully.